# SDR UPS05444781

- Difficulty date: June 29, 2005
- Submitted: July 5, 2005
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 102,404 hours, 25,907 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NWW SIDE PANEL FOUND CRACKED AT BTN BS 280 AND 300 WL 150 APPROX 1 INCH CRACK LENGTH 1 INCH.  REPAIRED AS PER SRM 53-10-04 FIG 116.
